# SDR KY7A20210704001

- Difficulty date: July 4, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N971DC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 26,428 hours, 23,396 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Faulted
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GND FAIL EICAS ON TAKEOFF, LANDING GEAR HANDLE LOCKED.  MX REINSTALLED NOSE STRUT ASSEMBLY, CENTERED NOSE CENTERING CAM, SERVICED WITH 5606 & NITROGEN RE-CONNECTED SCISSOR LINKS, IAW CMM 32-21-10.
